# SDR DALA2025102107689

- Difficulty date: March 7, 2024
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N101DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50020
- Aircraft time: 15,129 hours, 7,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY: CORROSION IN FLOOR FITTING AT FR22 RBL 23. REMOVED AND REPLACED SEAT TRACK PER A220 ASRP 51-42-20. (LP# 0234366)
